# SDR AALA200802434A

- Difficulty date: October 30, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N574AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53151
- Aircraft time: 50,729 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P401003130
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT EXIT SIGN AT LEFT AFT STAIRWAY INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
